# SDR CALA2021072301163

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 24,975 hours, 8,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A352133
- Condition: Dented
- Location: Bs 251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON SKIN R/H SIDE NOSE AREA FS251.6 PER AVO9056 REV.A STEP1 COMPLETED ON L/P 6612667. STEP 4 COMPLETED PER NDT PART 4-51-00-00-03. STEP 5 HFEC EXTERNALLY COMPLETED PER NDT PART 6-51-00-00-23 WITH NO FINDINGS. STEP 6 COMPLETED WITH A CREASED DENT FOUND. STEP 8 COMPLETED PER NDT PART 6-51-00-00-23 WITH NO FINDINGS. PER STEP7 FOUND BLENDED AREA AT DENT TO BE A LOW THICKNESS OF 0.027". PER AVO 9056 REV.A, ACCOMPLISHED STEPS 2 AND 3. TRIMED OUT DAMAGED AREA AND REMOVED EXISTING FASTENERS AROUND TRIMED OUT DAMAGED REF AVO 9056 REV A STEP 9. PERFORMED INSPECTION OF TRIM AREA ACCORDING TO AVO 9056 REV A STEP 9, WITHIN LIMITS, RII INSPECTION REQUIREMENTS C/W NDT MANUAL PART 6 51-00-00 PROCEDURE 23, NO CRACKS DETECTED. REF AVO 9056 REV C STEP 10, PERFORMED HFEC TO SKIN SURFACE IAW REF AVO 9056 REV C, PERFORMED STEP 11 HFEC OF FASTNER HOLES IAW NDT MANUAL PART 6  51-00-00 PROCEDURE 16, NO CRACKS DETECTED. FASTNER HOLES IAW NDT MANUAL PART 6  53-30-00 PROCEDURE 3, NO CRACKS DETECTED. REF AVO 9056 REV C STEP 12, PERFORMED HFEC OF COUNTERSINK REF AVO 9056 REV(D), STEP 13, ACP THICKNESS MEASUREMENT IAW B737NTM PT4 51-00-00-02. SEE ATTACHED IMAGES. RESULTS PROVIDED TO ENGINEERING RELOADED IMAGES SO GRID PATTERN COINCIDES WITH IMAGE QC UPDATE - RII INSPECTIONS FOR AVO 9056 STEPS 2 AND 3 PERFORMED.  OK TO CONTINUE FOR RII PURPOSES, VERIFIED STEP 2&3 OF AVO9056 HAVE BEEN COMPLIED WITH. ABOVE VERIFICATION IS FOR AVO9056 "REV E" ENLARGED THE TRIM OUT AS SHOW ON FIG. 8 OF AVO9056 STEP 15
